# SDR SWAA2021091400293

- Difficulty date: July 31, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 929 Rbl 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS929 RBL13 WL170. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0. INTERCOSTAL TO BE REPLACED ON CUST CARD# TTG8Q00608WM; [02] VERIFIED CORRECTIVE ACTION 1 PER SRM 51-10-02-0G-0. INTERCOSTAL TO BE REPLACED ON CUST CARD# TTG8Q00608WM
